Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Rashes in penis, bum, joint pain and memory problems. Could this be symptoms of STD?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2405 Questions

Are there any sexual diseases that can cause the following;
1/ Rash - Penis, Bum, Head and Ears?
2/ Joint pains
3/ Memory Problems
4/ Damage to Immune system
5/ Low O2 Sats and Blood Gas
Posted Fri, 15 Nov 2013 in Sexually Transmitted Diseases
Answered by Dr. S. Murugan 10 days later
Brief Answer:
All these symptoms can occur with STD or HIV- rare

Detailed Answer:
Welcome to XXXXXXX
Thanks for posting your query.

1. Non-itchy rashes can occur in the secondary stage of Syphilis, a STD.
In HIV disease also rashes due to underlying exaggerated skin disease and due to exaggerated allergic manifestations.
2. Joint pains can occur with Syphilis in secondary stage, Gonorrhea, Reiter's disease and HIV disease.
3. Memory problems can occur with late stages of Syphilis and HIV disease.
4. Damage to immune system is the sheet anchor of HIV disease.
5. Low o2 saturation and blood gas problem can occur in HIV disease, secondary to the opportunistic lung diseases.

But these are all not very common manifestations except the rashes.
I think that I have answered your points and if you have any more specific questions feel free to ask.
DR S.Murugan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor